Journal article icon

Journal article

Stochastic pair approximation treatment of the noisy voter model

Abstract:

We present a full stochastic description of the pair approximation scheme to study binary-state dynamics on heterogeneous networks. Within this general approach, we obtain a set of equations for the dynamical correlations, fluctuations and finite-size effects, as well as for the temporal evolution of all relevant variables. We test this scheme for a prototypical model of opinion dynamics known as the noisy voter model that has a finite-size critical point. Using a closure approach based on a ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1088/1367-2630/aae7f5

Authors


Peralta, AF More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
ORCID:
0000-0001-9838-3027
San Miguel, M More by this author
Agencia Estatal de Investigacion More from this funder
More from this funder
Grant:
ESOTECOS FIS2015-63628-C2-2-R (MINECO/AEI/FEDER, UE)
Publisher:
Institute of Physics Publisher's website
Journal:
New Journal of Physics Journal website
Volume:
20
Issue:
October 2018
Pages:
Article: 103045
Publication date:
2018-10-31
Acceptance date:
2018-10-12
DOI:
ISSN:
1367-2630
Pubs id:
pubs:937088
URN:
uri:934219df-2cbb-4fd1-b95a-ce14bc1fad20
UUID:
uuid:934219df-2cbb-4fd1-b95a-ce14bc1fad20
Local pid:
pubs:937088

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP